How to deal with the aspect results of abilify and welbutrin?

Query by hollyg.lightly: How to control the facet effects of abilify and welbutrin?
I am identified as Insert, Borderline Individuality Disorder, and Clinically Frustrated and am on Abilify and Welbutrin. Some side outcomes I’ve knowledgeable are fat gain, severe fatigue (sleeping nine-eleven several hours a night), and slight hair loss. Does anybody know how to handle these facet results although not going off the medicine totally? I’ve discovered it around impossible to shed fat although on these medications particularly.

Greatest response:

Answer by Melody
Talk to your prescribing physician about this. They may be in a position to minimize the dosage(s) to help with the side results but even now get ample to management your psychological signs and symptoms. Abilify is an atypical antipsychotic, which does have some severe facet effects in the lengthy operate. You want to observe out for uncontrollable muscle movements, as these can be everlasting, I have had these ahead of when I took Haldol, it is referred to as tardive dyskenesia, and it can be Long lasting. So observe for that! Facet effects really, truly suck. I have taken antipsychotics just before for Tourette’s, but I could not tolerate them, they both place me to slumber or brought on freaky reactions. Exhaustion is a typical facet impact, and so is bodyweight acquire. You might want to just go on a diet. As for the relaxation, I have no thought. Your prescribing doctor should be capable to support you with this.

Give your response to this concern underneath!


One thought on “How to deal with the aspect results of abilify and welbutrin?

  1. Speak with the doctor about the fatigue. He/she may be able to adjust the dosage or the timing of the meds for that. Diet and exercise are the first line of defense for medication weight gain. For antipsychotic (Abilify being an antispsychotic) weight gain, I’ve heard that you could add a medication called metformin (Glucophage) but I don’t know how well it works as I’ve never tried it and I don’t know if a doc would do this (look it up online; there should be articles on the combinations of antipsychotics and metformin). With the hair loss I don’t know. For that, you may either have to deal with it or switch meds. I’ve never had that happen to me on the numerous medications I’ve been on for my bipolar disorder. I hope some of my info helps and I wish you best of luck in your treatment in the road ahead…

Comments are closed.